MAUDE Adverse Event Report: ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY

ABBOTT VASCULAR INC. SUPERA; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number S-50-120-120-P6
Medical Device Problem Codes Entrapment of Device (1212); Activation Failure (3270)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was not returned for analysis.Production record and corrective and preventive actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a review of the complaint handling database identified no other incidents.It is possible that the distal sheath of the delivery system was entrapped or bent in the anatomy such that the ratchet was unable to properly/fully engage the stent resulting in the reported activation/deployment failure and the reported entrapment; however, this cannot be confirmed.The investigation determined a conclusive cause for the reported difficulties cannot be determined.As reported, an open cutdown was performed to safely explant the stent.Based on the reported information and results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B3 - date of event estimated.
 
Event or Problem Description
User facility medwatch report (b)(4) received that states.¿describe the event or problem: the stent was deployed but it appears that the delivery device failed to detach from the stent.We tried several attempts to manipulate this, but it was not possible to detach the stent from the delivery system.The stent got pulled partially into the sheath.So, at this point we decided to perform an open cutdown to safely explant this stent.What was the original intended procedure? left leg arteriogram with intervention what problem did the user have: device failed (e.G.Broke, couldn't get it to work or stopped working); device malfunction - that is, the device did not do what it was supposed to do.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known; ".

Brand Name
SUPERA
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
ABBOTT VASCULAR INC.
3200 lakeside drive
santa clara CA 95054 2807
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 2024168
26531 ynez road
temecula CA 92591 4628
Manufacturer Contact
lindsey bell
26531 ynez rd.
temecula, CA 92591-4628
9519143996
MDR Report Key22190129
Report Number2024168-2025-06062
Device Sequence Number9311801
Product Code NIP
UDI-Device Identifier08717648211775
UDI-Public(01)08717648211775(17)260731(10)4082961
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P120020
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberS-50-120-120-P6
Device Catalogue NumberS-50-120-120-P6
Device Lot Number4082961
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2025
Initial Report FDA Received Date06/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age78 YR
Patient SexFemale
Patient EthnicityNon Hispanic
Patient RaceWhite